# SDR HNAA2009041500116

- Difficulty date: April 10, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 35,792 hours, 41,534 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NUMBER ONE ATTITUDE HEADING AND REFERENCE SYSTEM FAILED.  DATA INVALID MESSAGE.  CANNOT DUPLICATE.  ATTITUDE HEADING AND REFERENCE SYSTEM  SELF TEST CHECK GOOD.
